# SDR CALA2014120201486

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 51,921 hours, 17,530 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9711985041201
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION OF CABIN AT FL 340.  CABIN APPROACHED APPROX 20,000 FT BEFORE IT WAS ARRESTED.  NO DOOR LIGHTS.  REF FOLLOWING LP FOR PARTS REPLACED.  LP 8007273, 8007274, 8007275, 8007278 & 8007268.  COMPONENTS REPLACED, BOTH PRESS CONTROLLERS, ONE SHOWED INTERNAL FAILURE THE OTHER WAS CHANGED PRECAUTIONARY, PRESS CONTROL PANEL, CHANGED PRECAUTIONARY, OUTFLOW VLV, REMOVED FOR INSPECTION & SINCE ALREADY OUT, CHANGED PRECAUTIONARY.
